Advances in Mathematical Sciences and Applications  Vol.18 No.2(2008)

Kenmochi Nobuyuki【編】

[目次]

  • The Γ‐limit of the Ginzburg‐Landau energy in an elastic medium
  • A class of doubly nonlinear evolution equations in Hilbert spaces
  • Analysis of a spin‐polarized drift‐diffusion model
  • On a variational approach to the method of vanishing viscosity for conservation laws
  • Sobolev inequalities for manifolds evolving by Ricci flow
  • Open balls in the ranges of perturbed maximal monotone operators in reflexive Banach spaces
  • Existence of global solutions for the Cauchy problem of some parabolic equations
  • On a diffusion problem arising in nanophased thin films
  • An evolution problem for shape memory alloys in presence of viscoelastic effects
  • On the differentiability of non‐linear semigroups:The semi‐linear case 2〔ほか〕

「BOOKデータベース」より

この本の情報

書名 Advances in Mathematical Sciences and Applications
著作者等 Kenmochi Nobuyuki
書名ヨミ ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS : 2008
巻冊次 Vol.18 No.2(2008)
出版元 学図
学校図書
刊行年月 2008.10.31
ページ数 707p
大きさ 26cm(B5)
ISBN 978-4-7625-0656-7
ISSN 13434373
言語 日本語
出版国 日本
この本を: 
このエントリーをはてなブックマークに追加

Yahoo!ブックマークに登録
この記事をクリップ!
Clip to Evernote
このページを印刷

外部サイトで検索

この本と繋がる本を検索

ウィキペディアから連想